# SDR AALA20170511003

- Difficulty date: May 10, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N995AN
- Make and model: Airbus A321-231
- Aircraft serial: 7301
- Aircraft time: 1,148 hours, 447 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Tube
- Condition: Disconnected
- Location: Fuel Transfer
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE, CREW REPORTED UNABLE TO TRANSFER FUEL FROM ACT TANK TO CENTER / WINGS. FUEL ACT TRANSFER FAULT ILLUMINATED IN FLIGHT. DECISION WAS MADE TO LAND ENROUTE, DIVERTED TO PHX. NO EMERGENCY WAS DECLARED AND FLIGHT LANDED WITHOUT INCIDENT. MAINTENANCE CORRECTED IMBALANCE AND PERFORMED TSM TASK 28-28-00-810-804-A.  MAINTENANCE FOUND ACT NR 2 TUBE TO FUEL INLET VALVE INSIDE TANK DISCONNECTED AND RECONNECTED IAW ESO 34025 PAGE 7017.  ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 28-11-27.
